The strong Macdonald conjecture and Hodge theory on the loop Grassmannian. Fishel, S., Grojnowski, I., & Teleman, C. Ann. of Math. (2), 168(1):175–220, 2008.
The strong Macdonald conjecture and Hodge theory on the loop Grassmannian [link]Paper  doi  bibtex   
@article {FGT2008,
    AUTHOR = {Fishel, Susanna and Grojnowski, Ian and Teleman, Constantin},
     TITLE = {The strong {M}acdonald conjecture and {H}odge theory on the
              loop {G}rassmannian},
   JOURNAL = {Ann. of Math. (2)},
  FJOURNAL = {Annals of Mathematics. Second Series},
    VOLUME = {168},
      YEAR = {2008},
    NUMBER = {1},
     PAGES = {175--220},
      ISSN = {0003-486X},
     CODEN = {ANMAAH},
   MRCLASS = {22E67 (17B56 58A14 58B25)},
  MRNUMBER = {2415401 (2009e:22028)},
MRREVIEWER = {Dmitrii A. Timash{\"e}v},
       DOI = {10.4007/annals.2008.168.175},
       URL = {http://dx.doi.org.ezproxy1.lib.asu.edu/10.4007/annals.2008.168.175},
}
Downloads: 0